Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 days later ..negative HPT

I know i got my period around august 14th or 15th..i usually get my period every 28 days..I was on birth control for 4 days i started on the 15th of august and stopped it on the 19th it was making me really sick..Now im late on my period but i took a test and it was neg. I feel sick but idk if its like early preg. sick or just pmsn. Could the 4days of bc screwed me up ? when should i take another tesT?

Answer Question
 
f3licia21

Asked by f3licia21 at 12:47 PM on Sep. 15, 2010 in Trying to Conceive

Level 2 (5 Credits)
Answers (3)
  • It's probably the BC. Give it another week and then test.
    Jademom07

    Answer by Jademom07 at 1:21 PM on Sep. 15, 2010

  • Yes it could be only taking those few pills. I would wait another week. If no period retest.
    Raeann11

    Answer by Raeann11 at 1:24 PM on Sep. 15, 2010

  • yeah 4 days of the bc might have pushed your cycle back, wait a little while and then take another test
    calvinsmommy18

    Answer by calvinsmommy18 at 11:40 PM on Sep. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN